# SDR DALA2022082505741

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 AWR, A.A., AD: INITIAL INSPECTION: MINIMUM ENGAGEMENT DIMENSION IS LESS THAN 0.37 INCH AT GIRT BAR OF THE R1 DOOR. (IN REF TO AMDS) CORRECTIVE ACTION: SUMMARY OF NRC 00065: FWD/AFT LEFT SPRINGS WERE REPLACED PER B757-200 SRM AND ENGAGEMENT TEST ON GIRT BAR AT 1R DOOR, FWD/AFT LEFT SPRINGS WAS PERFORMED PER AMDS. (2379307)
